# SDR SWAA2024051474620

- Difficulty date: April 14, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL SKIN SUPPORT BRACKET LOCATED BS1016 AT LEVEL STR3L TO STR3R AT VERTICAL STABILIZER 2024-259139<[01] REPLACED SUPPORT BRACKET AND FASTENERS I.A.W. B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02; DRAWING# 176A3101 SHEET 4 REV: - AND DWG# 176A3001 SHEET 23 REV: D SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGN OFF BELOW.
